# SDR CALA2018021600628

- Difficulty date: February 14, 2018
- Submitted: February 17, 2018
- Operation: Air carrier
- Aircraft: N899UA
- Make and model: Airbus A319-132
- Aircraft serial: 3342
- Aircraft time: 30,141 hours, 16,858 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5347711000000
- Condition: Corroded
- Location: Frame 59
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR LOWER CUT OUT FRAME SUPPORT AT FRAME 59, STRINGERS 37 - 38R HAS CORROSION.  REPAIRED IAW ECRA 5341-011161.
